# SDR AALA960364

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 248
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CRACK IN FUSELAGE SKIN AT STA 243 AND STR 222.  CUT OUT CRACKED AREA AND INSTALLED DOUBLER PER SRM 53-30-3, PAGES 5-8.  TST:  62,953 HRS.  CYCLES 41,211.  (X)
